# SDR CALA2025043004325

- Difficulty date: April 24, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 28,252 hours, 10,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT FROM STA 947 TO STA 967 AT LBL 24.75 HAS SIGNS OF CORROSION.  REMOVED DAMAGE, ORIG .080 REF BAC DWG 147A5660 REV B. MATERIAL LOSS .020, REMAINING .060 FOUND OUT OF LIMITS REF B737-800 SRM 53-70-51-1A-1 FIG 104 DETAIL C. REMOVED, LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT REF B737-800 SRM 51-40-02 AND BAC DWG 147A5660 REV B. NO FUTHER ACTION REQUIRED.
